# SDR FDEA201210113594

- Difficulty date: October 11, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1922-1976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT FOUND WITH CORROSION AT BS 1922, 1937 AND 1976, X= -58.5.  REMOVED AND   REPLACED AS PER AMM 20-50-02-4 REVISION 72.1.  FLOOR SUPPORT MACHINED AS PER DRAWING AGA7551 REVISION G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-  2-100 REVISION 115.
